# SDR TWAA0013320

- Difficulty date: August 24, 2000
- Submitted: August 28, 2000
- Operation: Air carrier
- Aircraft: N610TW
- Make and model: Boeing 767231
- Aircraft serial: 22573
- Aircraft time: 67,172 hours, 15,906 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, ON RT WING THE L/E SLAT NUMBER 11, I/B END LOWER SURFACE T/E WEDGE HAD DELAMINATION.  INSTALLED HOT BOND REPAIR PER SRM 51-70-10.  REPLACED SKIN, CORE AND APPLIED DOUBLER OF 12 INCH BY 12 INCH, 0.020 THICK AND SEALED EDGES.
